# SDR P2EA98313

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wall
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - NOSE WHEEL WELL WALL DENTED AT BS 251, DEFECT SIZE 1.5 INCH BY 2 INCH BY .250 INCH.  REPAIRED NOSE WHEEL WELL SECTION AT BS 251 PER BOEING TELEX VAG-MCI-98-0086RR DATED SEPT 27, 1998.  (M)
